Graphs of minimum degree at least ⌊d/2⌋ and large enough maximum degree embed every tree with d vertices

dc.contributor.authorHyde, Joseph
dc.contributor.authorReed, Bruce
dc.date.accessioned2023-10-06T14:32:34Z
dc.date.available2023-10-06T14:32:34Z
dc.date.copyright2023en_US
dc.date.issued2023
dc.description.abstractFor d ϵ N, we show that there exists a function f(d) such that every graph G with ∆(G) ≥ f(d) and δ(G) ≥ ⌊d/2⌋ contains every tree on d vertices as a subgraph.en_US
dc.description.reviewstatusRevieweden_US
dc.description.scholarlevelFacultyen_US
dc.identifier.citationHyde, J., & Reed, B. (2023). Graphs of minimum degree at least ⌊d/2⌋ and large enough maximum degree embed every tree with d vertices. Procedia Computer Science, 223, 217-222. https://doi.org/10.1016/j.procs.2023.08.263.en_US
dc.identifier.urihttps://doi.org/10.1016/j.procs.2023.08.263
dc.identifier.urihttp://hdl.handle.net/1828/15486
dc.language.isoenen_US
dc.publisherProcedia Computer Scienceen_US
dc.subjectTree embeddingen_US
dc.subjectminimum degreeen_US
dc.subjectmaximum degreeen_US
dc.titleGraphs of minimum degree at least ⌊d/2⌋ and large enough maximum degree embed every tree with d verticesen_US
dc.typeArticleen_US

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
hyde_joseph_ProcediaComputSci_2023.pdf
Size:
487.81 KB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
2 KB
Format:
Item-specific license agreed upon to submission
Description: